# SDR P5CA2019070200139

- Difficulty date: June 29, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 29,557 hours, 4,802 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fairing
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB L/E FAIRING #331CL FOUND DENT. ( LT HORIZONTAL STAB L/E FAIRING #331CL DENT AREAS REPAIRED IAW SRM 55-10-01-2R-2 REPAIR 2. )
